Posted by: T | 2009-03-20


My ex husband is back. He has suffered with ED since age 19, uses lavitra. The problem is, he never seems to be in the mood for sex. He had a girlfriend while we were apart, could that be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It could be, but so could many other things account for this, including medical problems so have make sure he has a physical check up first. If there are no physical problems, then we would look to psychological/relationship factors. Sexual desire can be affected by many things, including guilt, tiredness, stress, depression, fear of failure (sexual failure), lack of sexual attraction to partner, and so on. I would suggest that you both go to see someone to explore these difficulties. Get the name of a local person from your GP, or call the SASHA Helpline 0860100262.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: T | 2009-03-20

I' ve been told to invest in condoms...

Reply to T
Posted by: P | 2009-03-20

Your ex husband is back, that' s the problem

Reply to P

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.